# SDR SWAA2025121244283

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 35,471 hours, 17,371 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS R1 SERVICE DOOR, TOP HANDLE BROKEN OFF WHEN CLOSING DOOR.  R & R FWD SERVICE DOOR TOP HANDLE IAW AMM 52-41-31.
